# SDR UPS06145991

- Difficulty date: December 29, 2005
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 5,103 hours, 3,105 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Part number: A5724199320300
- Condition: Cracked
- Location: Rt K Flap Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 RT WING KRUEGER FLAP BOX AREA CURVED DOUBLER HAS CRACK APPROX 1".  REMOVED AND REPLACED DOUBLER IAW SRM 51-40-00.
